MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.285S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision of a femoral neck system (fns) implant due to nonunion and was converted into a total hip.The patient was initially implanted with the following femoral neck system implants, one bolt for femoral neck system, one femoral neck system plate, one 85mm unknown antirotation bolt, and two 5.0mm unknown titanium locking screw on an unknown date.The hardware did not fail, it remained in its position.The patient's bone quality was extremely poor.The devices were removed.There was no surgical delay.Procedure was completed successfully completed.Patient status was unknown.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated lot correction.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4: exp date.H3, h4, h6: a review of the device history record.Device history lot: lot: 3l52105 belongs to sub component neck fix bolt part: 60123907.The lot number of the finished device is 3l80288, therefore the dhr review was performed for part: 04.168.285s with lot: 3l80288.Part: 04.168.285s, lot: 3l80288, manufacturing site: grenchen, release to warehouse date: 17.Apr.2019, expiry date: 01.Apr.2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9896845
Report Number2939274-2020-01580
Device Sequence Number2817813
Product Code KTT
UDI-Device Identifier10886982274731
UDI-Public(01)10886982274731
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.285S
Device Catalogue Number04.168.285S
Device Lot Number3L80288
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/22/2020
04/22/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/22/2020
04/22/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE; UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - SCREWS: LOCKING; FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE; UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR